# SDR DXTA2022082969010

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 7,354 hours, 4,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: RL6998068G
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: THE RIGHT READING/EMERGENCY LIGHT ABOVE THE LAV DOES NOT ILLUMINATE WITH EITHER READING BUTTON, OR WITH EMERGENCY LIGHTS ACTIVATED. THE LIGHT IN QUESTION IS THE VERY AFT ROUND LIGHT ABOVE THE SEATED LAV. // SIGNOFF// GAINED ACCESS. REMOVED AND REPLACED LIGHT ASSY PN: RL6998-068G WITH NEW ASSY PN: RL6998-068G. OPS CHECKS GOOD. REF CL 350 SMM 33-26-05
